# SDR MALA976045

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 677
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK 4000 HOUR, MAINTENANCE LOCATED DENT IN RIGHT SIDE OF FUSELAGE AT STA 677 AT WL 96, NOT WITHIN LIMITS IAW SAAB 340 SRM 51-10-10 FIGURE 10.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SAAB 340 SRM 53-80-10 PAGE 203 AND 204.
